Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 434, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 19, 2006, 6:47 PM CDT for 4 counties in Missouri. It was in force for 43 min. 40 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2006, 6:47 PM CDT (23:47 UTC)
- Expired
- Jul 19, 2006, 7:30 PM CDT
- In force
- 43 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties City of Saint Louis, MO, Lincoln County, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 6:50 PM CDT | TSTM WND DMG | University City, MO | NUMEROUS LARGE TREES DOWN. |
| Jul 19, 6:55 PM CDT | TSTM WND DMG | Florissant, MO | 8 INCH TREE LIMBS DOWN |
| Jul 19, 6:55 PM CDT | TSTM WND DMG | St. Peters, MO | TREES AND 8-10 INCH TREE LIMBS DOWN NEAR FRANCIS HOWELL NORTH HIGH SCHOOL |
| Jul 19, 6:55 PM CDT | TSTM WND GST 60 | Hazelwood, MO | |
| Jul 19, 7:00 PM CDT | TSTM WND DMG | St. Charles, MO | TWO 18 WHEELERS ROLLED OVER ON 370 BRIDGE. |
| Jul 19, 7:00 PM CDT | TSTM WND GST 70 | Overland, MO | WIND LASTED FOR AROUND 5 MINUTES FROM 700 TO 705 PM |
| Jul 19, 7:04 PM CDT | TSTM WND DMG | Florissant, MO | POWER LINES DOWNED LINDBERGH AND NEW HALLS FERRY ROAD. |
| Jul 19, 7:05 PM CDT | TSTM WND DMG | Brentwood, MO | LARGE TREE LIMBS AND POWER LINES DOWN |
| Jul 19, 7:05 PM CDT | TSTM WND DMG | University City, MO | NUMEROUS LARGE TREES DOWN. |
| Jul 19, 7:05 PM CDT | TSTM WND DMG | Winfield, MO | TREES DOWN - ONE LANDED ON TOP OF A CAR |
| Jul 19, 7:10 PM CDT | TSTM WND DMG | St. Ann, MO | ROOF DAMAGE TO MAIN TERMINAL AT LAMBERT FIELD...ALSO NUMEROUS SIGNS DOWN WITH DEBRIS BLOWN ALL AROUND THE AREA |
| Jul 19, 7:10 PM CDT | TSTM WND DMG | Troy, MO | 6 INCH TREE LIMB DOWN. |
| Jul 19, 7:15 PM CDT | TSTM WND DMG | Ladue, MO | LARGE TREE LIMBS DOWN |
| Jul 19, 7:15 PM CDT | TSTM WND DMG | Olivette, MO | TREES AND LIMBS DOWN |
| Jul 19, 7:15 PM CDT | TSTM WND DMG | St. Charles, MO | NUMEROUS POWER LINES DOWN AND ARCING CAUSING A NUMBER OF FIRES AND ALARMS WITHIN THE CITY OF ST CHARLES |
| Jul 19, 7:15 PM CDT | TSTM WND DMG | Warson Woods, MO | NUMEROUS TREES AND LIMBS DOWN...ALSO DAMAGE IN FOREST PARK |
| Jul 19, 7:20 PM CDT | TSTM WND DMG | Glendale, MO | TREES DOWN ON HOMES AND CARS |
| Jul 19, 7:20 PM CDT | TSTM WND DMG | St. Louis, MO | *** 1 INJ *** BUILDING NEXT TO THE EADS BRIDGE COLLAPSED ONTO THE BRIDGE - THE BRIDGE IS CLOSED TO TRAFFIC |
| Jul 19, 7:20 PM CDT | TSTM WND DMG | St. Louis, MO | ROOF DAMAGE AT SUMNER HIGH SCHOOL IN THE NORTH PORTION OF THE CITY OF ST LOUIS |
| Jul 19, 7:20 PM CDT | TSTM WND DMG | St. Louis, MO | 6 INCH DIAMTER TREE LIMBS DOWN. ESTIMATED 58 MPH WINDS. |
| Jul 19, 7:20 PM CDT | TSTM WND DMG | Webster Groves, MO | TREES AND LIMBS DOWN...SOME ON HOMES AND CARS |
| Jul 19, 7:20 PM CDT | TSTM WND GST 60 | Creve Coeur, MO | LARGE TREE LIMBS DOWN ALSO |
| Jul 19, 7:22 PM CDT | TSTM WND DMG | Kirkwood, MO | TREES DOWN...SOME ON HOMES AND CARS |
| Jul 19, 7:22 PM CDT | TSTM WND DMG | Shrewsbury, MO | POWER POLES BROKEN AND TREES UPROOTED |
| Jul 19, 7:25 PM CDT | TSTM WND DMG | Affton, MO | ROOF DAMAGE AT THE CARPENTERS TRAINING CENTER...NUMEROUS TREES AND LIMBS DOWN |
| Jul 19, 7:25 PM CDT | TSTM WND DMG | O'Fallon, MO | TREE LIMBS AND SEVERAL LARGE TREES DOWN |
| Jul 19, 7:25 PM CDT | TSTM WND DMG | St. Louis, MO | WIDESPREAD DAMAGE THROUGHOUT THE CITY OF ST LOUIS WITH NUMEROUS SIGNS BLOWN OVER...POWER LINES AND POWER POLES DOWN...TREES DOWN...TREE LIMBS DOWN. DAMAGE TO BUILDINGS IN SOULARD AND LACLEDES LANDING. |
| Jul 19, 7:25 PM CDT | TSTM WND DMG | St. Louis, MO | TREES AND POWER LINES DOWN THROUGHOUT THE CITY. INFIELD TARP TORN AT BUSCH STADIUM. |
| Jul 19, 7:25 PM CDT | TSTM WND GST 60 | Manchester, MO | LARGE TREES DOWN. |
| Jul 19, 7:30 PM CDT | TSTM WND DMG | Florissant, MO | LARGE TREE LIMBS DOWN EVERYWHERE AND POWER LINES DOWN ALSO |
| Jul 19, 7:30 PM CDT | TSTM WND GST 60 | Lake St. Louis, MO | |
| Jul 19, 7:30 PM CDT | HAIL 0.88 | Cottleville, MO | |
| Jul 19, 7:30 PM CDT | HAIL 0.88 | Lake St. Louis, MO | |
| Jul 19, 7:35 PM CDT | TSTM WND DMG | Ferguson, MO | LARGE TREE DOWN ON A HOME LOCATED ON ELIZABETH BETWEEN I-270 AND CHAMBERS ROAD |
| Jul 19, 7:35 PM CDT | TSTM WND DMG | St. Louis, MO | WINDOWS BLOWN OUT OF BUILDING IN THE CENTRAL WEST END. |
| Jul 19, 7:35 PM CDT | HAIL 0.75 | Wentzville, MO | REPORTED AT I-70 AND HIGHWAY 40. TREES DOWN ALSO. |
| Jul 19, 7:40 PM CDT | TSTM WND DMG | Mehlville, MO | TWO TREES DOWN AND ONE ROOF PARTLY BLOWN OFF HOUSE NEAR I-55 AND LINDBERGH. |
| Jul 19, 7:40 PM CDT | TSTM WND DMG | St. Louis, MO | *** 1 INJ *** PARTIAL BUILDING COLLAPSE IN SOULARD AT LINCOLN AND SIDNEY STREETS |
| Jul 19, 7:40 PM CDT | TSTM WND DMG | St. Louis, MO | ROOF BLOWN OFF HOUSE ONTO CAR IN DOGTOWN. |
| Jul 19, 7:40 PM CDT | TORNADO | St. Louis, MO | TORNADO SPOTTED AT JEFFERSON BARRACKS AND TELGRAPH ROAD WITH TREES BEING THROWN INTO POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 34 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 5:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1900 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 192348
SVRLSX
MOC113-183-189-510-200030-
/O.NEW.KLSX.SV.W.0434.060719T2347Z-060720T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
647 PM CDT WED JUL 19 2006
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINCOLN COUNTY IN EAST CENTRAL MISSOURI
ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI
ST. LOUIS CITY IN EAST CENTRAL MISSOURI
* UNTIL 730 PM CDT
* AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
BOWLING GREEN TO TROY TO ST. PAUL TO FLORISSANT...AND MOVING SOUTH
AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
NORTHWOODS...
NORMANDY...
JENNINGS...
UPLANDS PARK...
ST. LOUIS...
HILLSDALE...
GREENDALE...
WENTZVILLE...
MAPLEWOOD...
WARSON WOODS...
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3852 9041 3848 9069 3864 9074 3856 9094
3886 9093 3890 9110 3902 9124 3914 9125
3916 9118 3922 9118 3922 9111 3915 9078
3899 9071 3886 9060 3891 9041 3886 9023
3863 9020 3844 9031
$$
CARNEY1 follow-up statement
000
WWUS53 KLSX 200015
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
714 PM CDT WED JUL 19 2006
MOC113-183-189-510-200030-
/O.CON.KLSX.SV.W.0434.000000T0000Z-060720T0030Z/
ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-LINCOLN MO-
714 PM CDT WED JUL 19 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR LINCOLN...ST. CHARLES...ST. LOUIS AND ST. LOUIS CITY COUNTIES...
AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH. SIREN
ACTIVATION IS SUGGESTED. THESE STORMS WERE LOCATED OR ALONG A LINE
EXTENDING FROM CENTREVILLE TO AFFTON TO WILDWOOD TO 11 MILES EAST OF
MONTGOMERY CITY...MOVING SOUTH AT 40 MPH.
NUMEROUS REPORTS OF WIND DAMAGE SUCH AS DOWNED TREES AND POWER LINES
HAVE BEEN REPORTED ACROSS THE ST. LOUIS METRO AREA. THIS IS A
DANGEROUS STORM. TAKE SHELTER IMMEDIATELY
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3852 9041 3848 9069 3864 9074 3856 9094
3886 9093 3890 9110 3902 9124 3914 9125
3916 9118 3922 9118 3922 9111 3915 9078
3899 9071 3886 9060 3891 9041 3886 9023
3863 9020 3844 9031
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:01 PM CDT, 4 hours 46 minutes earlier.
Area forecast discussion, Jul 19, 2:01 PM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
201 PM CDT WED JUL 19 2006
.DISCUSSION...
A COLD FRONT EXTENDED FROM A LOW PRESSURE SYSTEM OVER ONTARIO ACROSS
THE DAKOTAS INTO WY WITH HIGH PRESSURE CENTERED OVER THE CANADIAN
ROCKIES. COLD FRONT IS FORECAST TO SETTLE INTO NORTHWEST MO THURSDAY
MORNING AND SAG SLOWLY ACROSS THE REGION. THE GFS IS THE MOST
AGGRRESSIVE IN MOVING THE FRONT ACROSS THE AREA. THE WRF, UKMET AND
EUROPEAN FORECASTS ARE SLOWER WITH THE FRONT WHICH LOOKS REASONABLE
CONSIDERSING THE TIME OF YEAR IT IS. EXPECT THE FRONT TO BE ACROSS
THE OZARKS BY FRIDAY MORNING. HIGH PRESSURE WILL SETTLE INTO THE
REGION OVER THE WEEKEND AND PROVIDE COMFORTABLE LATE JULY WEATHER.
500 MB HIGH WAS ANCHORED OVER THE CENTRAL/SOUTHERN PLAINS THIS
MORNING. SHORT WAVE FROM MANITOBA INTO THE NORTHERN ROCKIES IS
FORECAST TO ROLL INTO QUEBEC BY THURSDAY EVENING. MODELS ARE SIMILAR
IN FORECASTING A SECOND SHORT WAVE OVER THE NORTHERN PLAINS THURSDAY
NIGHT. THIS WILL BREAK DOWN THE UPPER RIDGE AND SHIFT HIGH CENTER
INTO THE WESTERN STATES. BY FRIDAY EVENING, THE GFS, WRF, AND UKMET
HAVE HIGH CENTERED NEAR GREAT SALT LAKE WITH SHORT WAVE AND A 40-60
METER HEIGHT FALL CENTER OVER IL.
EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR MOST OF THE FORECAST
AREA INTO EARLY THURSDAY EVENING. DEWPOINTS REMAINED IN THE 70S
ACROSS MOST OF THE AREA WITH THE HEAT INDEX FROM 101 TO 106 ACROSS
THE STL METRO AREA TO 110 IN COU AT 18Z.
IN THE EXTENDED PERIOD, THE LATEST MODEL RUNS ARE VERY SIMILAR AT H5
SUNDAY MORNING WITH NORTHWESTERLY FLOW ACROSS THE MIDWEST AND HUGE
HIGH PARKED OVER THE GREAT BASIN. UPPER RIDGE IS FORECAST TO HOLD
OVER THE WEST INTO MID WEEK WITH NORTHWESTERLY FLOW ACROSS OUR AREA.
&&
.AVIATION...
FOR THE 18Z TAFS...
ST AND FOG DECK THAT FORMED ERY THIS MRNG HAVE DISSIPATED WITH
MOSTLY SUNNY SKIES AT ALL TAF SITES. HZ WL CONT TO PRODUCE OCNLY
MVFR VSBYS AT KUIN FOR THE NXT FEW HRS....WITH A BIT A CU FORMING
ONCE AGAIN DURING THE AFTN. WX SHUD RMN TRANQUIL FOR MOST SITES
TNGT...BUT MAY HV TO REINTRO SM HZ DEPENDING ON VSBY TRENDS DURG
AFTN. WL ALSO NEED TO KP AN EYE FOR PSBL CNVTN IN KUIN BY END OF TAF
FCST PD...BUT FOR NOW PROB QUITE LO SO WL LV TAF TSRA FREE.
BYRD
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-JEFFERSON-KNOX-
LEWIS-LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-
RALLS-SHELBY-ST. FRANCOIS-STE. GENEVIEVE-WARREN-WASHINGTON.
HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR IRON-MADISON-REYNOLDS.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR ST. CHARLES-
ST. LOUIS-ST. LOUIS CITY.
IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR ADAMS IL-BOND
IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
JERSEY IL-MACOUPIN IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-WASHINGTON IL.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR MADISON IL-
ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jul 19, 5:23 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 523 PM CDT WED JUL 19 2006 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-201300- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY- CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL- JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON IL- MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY- MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-SHELBY- ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY- STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- 523 PM CDT WED JUL 19 2006 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT THURSDAY... .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE REGION THIS EVENING. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS ARE OVER SOUTHWEST AND SOUTH CENTRAL ILLINOIS...AND ALSO OVER PARTS OF CENTRAL AND SOUTHEAST MISSOURI. A FEW OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS... ISOLATED TORNADOES...FREQUENT LIGHTNING AND HEAVY DOWNPOURS. OTHERWISE...THERE IS ANOTHER SLIGHT CHANCE LATE TONIGHT FOR NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH THROUGH TONIGHT...WITH TEMPERATURES STILL IN THE MID TO UPPER 90S AND HEAT INDICES FROM 105 TO 110 EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH AGAIN ON THURSDAY... WITH HIGH TEMPERATURES FROM 95 TO 103 AND HEAT INDICES FROM 105 TO 120 IN THE AFTERNOON AND EARLY EVENING. RELIEF WILL COME IN THE FORM OF A COLD FRONT LATE THURSDAY AND THURSDAY NIGHT...WITH HEAT INDEX READINGS EXPECTED TO BE ABOUT 15 TO 25 DEGREES LOWER. THERE IS A CHANCE FOR THUNDERSTORMS FOR THURSDAY THROUGH FRIDAY AS A COLD FRONT MOVES THROUGH THE AREA...TO BE FOLLOWED BY A STRONG UPPER LEVEL DISTURBANCE. DUE TO THE CONTINUED HIGH LEVELS OF INSTABILITY PRESENT ON THURSDAY...SOME STORMS MAY EXCEED SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. MOZ084-085-099-201300- IRON-MADISON-REYNOLDS- 523 PM CDT WED JUL 19 2006 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THURSDAY... .DAY ONE...TONIGHT HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH THROUGH TONIGHT...WITH TEMPERATURES STILL IN THE MID TO UPPER 90S AND HEAT INDICES FROM 105 TO 110 EARLY THIS EVENING. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS EARLY THIS EVENING OVER THE REGION. EXPECT SOME OF THE STRONGER STORMS TO PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH AGAIN ON THURSDAY... WITH HIGH TEMPERATURES FROM 95 TO 103 AND HEAT INDICES FROM 105 TO 120 IN THE AFTERNOON AND EARLY EVENING. RELIEF WILL COME IN THE FORM OF A COLD FRONT LATE THURSDAY AND THURSDAY NIGHT...WITH HEAT INDEX READINGS EXPECTED TO BE ABOUT 15 TO 25 DEGREES LOWER. THERE IS A CHANCE FOR THUNDERSTORMS BEGINNING THURSDAY NIGHT AND CONTINUING THROUGH FRIDAY NIGHT AS A COLD FRONT MOVES THROUGH THE AREA...TO BE FOLLOWED BY A STRONG UPPER LEVEL DISTURBANCE. DUE TO THE CONTINUED HIGH LEVELS OF INSTABILITY PRESENT ON THURSDAY EVENING... SOME STORMS MAY EXCEED SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BRITT
In the hours before
Local storm report, Jul 19, 6:15 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
615 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL CARLINVILLE 39.28N 89.88W
07/19/2006 E0.88 INCH MACOUPIN IL EMERGENCY MNGR
&&
BDYELocal storm report, Jul 19, 6:17 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
617 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 2 E ROODHOUSE 39.48N 90.34W
07/19/2006 GREENE IL EMERGENCY MNGR
FIRETRUCK BLOWN OFF THE ROAD.
&&
BDYELocal storm report, Jul 19, 6:28 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
628 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG CARLINVILLE 39.28N 89.88W
07/19/2006 MACOUPIN IL TRAINED SPOTTER
LARGE TREE LIMBS DOWN, 4 TO 5 INCH DIAMETER.
&&
BDYELocal storm report, Jul 19, 6:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
635 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG JERSEYVILLE 39.12N 90.33W
07/19/2006 JERSEY IL LAW ENFORCEMENT
POWER LINES AND 5 TO 6 INCH DIAMETER TREE LIMBS DOWNED.
&&
BDYELocal storm report, Jul 19, 6:38 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG CARLINVILLE 39.28N 89.88W
07/19/2006 MACOUPIN IL TRAINED SPOTTER
POWER LINES AND LARGE TREE BRANCHES DOWN.
&&
BDYELocal storm report, Jul 19, 6:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL GILLESPIE 39.13N 89.82W
07/19/2006 E0.88 INCH MACOUPIN IL EMERGENCY MNGR
&&
BDYEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:26 PM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 49 min |
| Jul 18, 8:16 PM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 14 min |
| Jul 19, 4:24 PM CDT | Severe Thunderstorm Warning | LSX | Osage | 51 min |
| Jul 19, 5:13 PM CDT | Severe Thunderstorm Warning | LSX | Osage | 26 min |
| Jul 19, 5:58 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.